MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø46 TWO-HOLES

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø46 TWO-HOLES
Catalog Number 01.32.146DH
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); No Code Available (3191)
Date of Event 10/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 august 2018; lot 155986: (b)(4) items manufactured and released on 03 march 2016 expiration date: 2021-02-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain 1 year and 9 months after primary surgery.The surgeon determined that the cup had migrated over time.The cause of the migration is unknown.The surgeon revised the cup, liner and head.The surgeon revised the cup and liner with another company's product.The surgeon revised the head with another medacta head.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SHELL Ø46 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7832924
Report Number3005180920-2018-00647
Device Sequence Number19223895
Product Code LPH
UDI-Device Identifier07630030810701
UDI-Public07630030810701
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2021
Device Catalogue Number01.32.146DH
Device Lot Number155986
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2018
Initial Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR